# SDR ALGA087904

- Difficulty date: July 2, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N437AL
- Make and model: Bell 407
- Aircraft serial: 53141
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Indicator
- Part number: 407375008101
- Part serial: 0549
- Condition: Will Not Test
- Location: Dual Tach
- Stage of operation: NR
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

DUAL TACH NEEDLE ON INDICATOR WILL NOT TEST.
